# SDR PIDR07010

- Difficulty date: October 12, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: XAVIV
- Make and model: Boeing 737301
- Aircraft serial: 23560
- Aircraft time: 57,429 hours, 36,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 440 S9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND CRACK AT THE IB FASTENER FOR THE CABIN AIR CONDITIONING OUTLET SUPPORT BRACKET AT BS440 JUST ABOVE STR 9RT.  REPAIRED PER SB 737-53-1216.
